# SDR N6WA2023103001

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 41,311 hours, 29,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FS372.00 AND STRINGERS 21L AND 22L. REPAR ON DENT AREA INSTALLED FILLER AND DOUBLER AT FS372.00 STR 21L AND 22L IAW EO C550-53MR-009-O.
